記錄 3 之 4
Record:   Prev Next
作者 Akin, Ethan, 1946-
書名 The topological dynamics of Ellis actions / Ethan Akin, Joseph Auslander, Eli Glasner
出版項 Providence, R.I. : American Mathematical Society, c2008
國際標準書號 9780821841884 (alk. paper)
0821841882 (alk. paper)
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA613.7 A438 2008    在架上    30340200492480
說明 vi, 152 p. ; 26 cm
系列 Memoirs of the American Mathematical Society, 0065-9266 ; no. 913
附註 "Volume 195, number 913 (end of volume )."
"September 2008."
Includes bibliographical references (p. 145-147) and index
主題 Topological transformation groups
Topological semigroups
Alt Author Auslander, Joseph, 1930-
Glasner, Eli, 1945-
記錄 3 之 4
Record:   Prev Next